# SDR ABXA9600433

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Part number: 577278513
- Condition: Gouged
- Location: Bs 160-180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, DISCOVERED MAIN CARGO DOOR, STATION 160 TO 180, UPPER TORQUE BOX WEB REPAIR DOUBLER GOUGED.  REPAIRED MAIN CARGO DOOR UPPER JAMB WEB DOUBLER AT STATION 160 IAW ABX REA D853-12590MR.
